Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

What causes swollen ankles,knees and red rash in palms of hands?

User rating for this question
Very Good
Answered by

Infectious Diseases Specialist
Practicing since : 1973
Answered : 546 Questions
Today developed swollen ankles, knees, and hot red rash in palms of hands. I am a 19 year old female. What could this be ?I just took 2 Benadryl. Should I see a doctor now? Tomorrow ?
Posted Fri, 3 Jan 2014 in Medicines and Side Effects
Answered by Dr. Fatbardha Sejdini 1 hour later
Brief Answer: Kndly send in the requested info and photos... Detailed Answer: Hi, Besides taking benadryl, have you taken any other drug before the swelling? Could you please send a photo of your hands with rash and your swollen ankle? The swollen ankle could be because of: - heart problems - kidney problems - rheumatoid arthritis - sitting for too long With regards to red rash in palms of hands, I'd need to ask: - what kind of job you do? - are you dealing with new laundry detergent or cosmetic product? - have you taken any pill (drug or supplement) Looking forward to have your kind answers and requested photos to assist you further! Dr.Bardha
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor